# SDR FDEA202305260943

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 50,218 hours, 7,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W860131
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 251MF(P/N:152W8601-31) AT STA1798/LBL1.5 FOUND A HOLE.   EVALUATED MAIN DECK CARGO FLOOR PANEL 251MF(P/N:152W8601-31) AT STA1798/LBL1.5  A   HOLE ,THE HOLE SIZE :LXW=2.0"X1.8" IN UPPER SURFACE ,WITHIN LIMIT AS PER B777 SRM 53-00-  50-1A ALLOWABLE DAMAGE 1,REV 43.1.REPAIRED THE HOLE AS PER B777 SRM 53-00-50-2R REPAIR   1, REV 43.1 .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
